# SDR FDEA201401280212

- Difficulty date: January 28, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 38,848 hours, 12,960 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4907905
- Part serial: 197
- Condition: Failed
- Location: Flap System
- Part time: 17,639 hours, 9,692 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION,  EXPERIENCED FLAP SYS 1 & 2 FAULT ILLUMINATION, FLAPS FAILED TO EXTEND.  PERFORMED QRH PROCEDURE.  WHEN FLAP HANDLE MOVED TO 40 DEGREES, FLAPS EXTENDED TO 40.  BITE CHECKED BOTH SFCC'S & BOTH PASSED.  RESET & TESTED EACH SEGMENT OF BOTH SFCC'S.  NR 1 SFCC FAULTS BOTH THE LT & RT WTB'S.  NR 2 SFCC FAULTS BOTH THE LT & RT WTB'S.     NORMAL CONFIGURATION FOR LANDING.  ACFT LANDED NORMAL WITH SLAT & FLAP DEPLOYMENT.   R & R NR 2 SFCC & NR 1 SFCC IAW MM 27-51-18-04.   OPERATED FLAPS & SLATS WITH NO FAULTS.  OK FOR SERVICE.
